# SDR HEEA060909

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272V
- Make and model: Bell 206B-3
- Aircraft serial: 3621
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050017904
- Condition: Precessing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO PRECESSES 30 DEGREES IN 5-10 MINUTES.
